I am on Ajovy, which has been helping. I’ve had 4 injections so far. Now twice anesthetic seems to have cancelled out the effect of the Ajovy. Or causing a breakthrough headache.
3 weeks ago with propofol during major oral surgery. I woke up with the migraine in the recovery room. I was on IV pain meds too, so the fact that I even had it is really striking. When I got home I immediately took my rescue medication (Relpax) and it did not work. I did not take another since they cost about $ 80 per pill. The remainder of that month I had a low grade daily headache, which was something that Ajovy seemed to be relieving.
Now I am on day 2 of another migraine after Novocain Tuesday. Yesterday was a 8/10, but without nausea. It struck at the usual time, about 3 am, waking me up. Today 6 out of 10. I just took the Ajovy 2 days before, too. I’d been looking forward to the date I needed to inject it, hoping it would get rid of the background headache. Now I wonder if this whole month will be a non-stop headache.
I just want to know if this is a factor known to others or something new.